ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О поведении решений уравнений с разностным ядром

Позин, С. М. and Сахнович, А. А. (1982) О поведении решений уравнений с разностным ядром. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (5). pp. 376-386. ISSN 00002-3043

[img]
Preview
PDF
Download (1402Kb) | Preview
    Item Type: Article
    Additional Information: Տարբերական կորիզով հավասարման լուծումների վարքի մասին։ On solution bihaviour of the equation with difference nucleurs.
    Uncontrolled Keywords: Պոզին Ս. Մ., Սախնովիչ Լ. Ա., Pozin S. M., Sakhnovich L. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 19:32
    Last Modified: 25 Dec 2012 10:43
    URI: http://mathematics.asj-oa.am/id/eprint/1486

    Actions (login required)

    View Item